# SDR UHLA2014110900812

- Difficulty date: November 9, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 22,328 hours, 14,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 17067451001
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CUTOUT CLOSE OUT PANEL CORRODED. REPLACED CLOSEOUT PLATE.
